# SDR AALA20020163

- Difficulty date: February 20, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT LIGHTS IN FORWARD ENTRANCE AND GALLEY AREA ARE INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY AND CHARGER ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
